Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Stomach ache and feeling of vomiting all day?

Hello doctors and communities. last day i had a fever with head ache like... i cured from it with some medicine now i have no fever or head ache but i have a stomach ache is not a stomach ache because it hurts like very little and i feel like vomoting all day at school and i dont eat at lunch because im scared that i vomit at school so i just drink chocolate milk in there. last night at dinner when i finished eating i threw up but i didnt make myself throw up by the way.. so tonight it happened again..=( after i finished eating i felt like vomting for a while then i vomited again :( it felt horrible i hate it. am i going to die? do i have swine flu please help me!
Asked On : Wed, 13 Jan 2010
Answers:  1 Views:  2034
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Swine flu will have symptoms of flu with symptoms that you have and diarrhea. You will need to test yourself for swine flu to confirm/rul it out. YOu will also need to have a gastroenterology check up and endoscopy to see wht is causing the immediate vomiting..

Answered: Wed, 13 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor